MathSciNet Relay Station
MathSciNet bibliographic data
MR1420220 (97i:14024) 14J28 (14F25 14J32 32G20)
Dolgachev, I. V. Mirror symmetry for lattice polarized $K3$ surfaces. Algebraic geometry, 4. J. Math. Sci. 81 (1996), no. 3, 2599–2630.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement